# SDR SWAA2023112812513

- Difficulty date: October 20, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LINER 831AW CREASED AT ASSIST HANDLE WITH THE ALUMINUM REINFORCING ANGLE CRACKED. AREA MARKED.<[01] REMOVED AND REPLACED LINER PER M/M REF 52-11-31;[02] REMOVED AND REPLACED LINER PER M/M REF 52-11-31. LINER WILL BE INSTALLED ON CARD TTG8Q00NE6AF;[03] COMPLIED WITH INSPECTION; REMOVED AND REPLACED LINER PER M/M REF 52-11-31. LINER WILL BE INSTALLED ON CARD TTG8Q00NE6AF
